# SDR 95ZZZX3110

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 6224808006
- Condition: Stuck
- Location: Cockpit Adi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI STUCK IN PITCH AND RED FLAG 'ATT'.  THIS IS SAME PROBLEM AS BEFORE.
